# SDR SWIA202162428

- Difficulty date: October 2, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM SPLICE REPAIR FOR FS565.00 FRAME BETWEEN STR26R-26L.   (C-CHECK RO 11-05-2021)   PEFORMED SPLICE REPAIR FOR FS 565.00 BETWEEN STGR 26R - 26L REF REO 670-53-31-721 REV -- DATE 2021-10-04 AND CRJ700 SRM 53-00-06-201-001-A03.COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS. PRESSURE CHECK GOOD
